Alert archive / North Carolina / River Flood Warnings in 2015
River Flood Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Mar 5, 2015, 11:52 PM EST for Johnston County, North Carolina. It took effect at Mar 6, 2015, 2:20 AM EST. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2015, 11:52 PM EST (04:52 UTC)
- In effect from
- Mar 6, 2015, 2:20 AM EST
- Expired
- Mar 7, 2015, 3:24 PM EST
- In force
- 37 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 10 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River near Clayton (CLYN7). The gauge peaked at 10.04 ft at Mar 6, 2015, 12:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02087500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
712
WGUS42 KRAH 060452
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
1152 PM EST THU MAR 5 2015
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Neuse River Near Clayton affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-061652-
/O.NEW.KRAH.FL.W.0007.150306T0720Z-150307T2024Z/
/CLYN7.1.ER.150306T0720Z.150306T1800Z.150307T0824Z.NO/
1152 PM EST THU MAR 5 2015
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Neuse River Near Clayton.
* until Saturday afternoon, or until the warning is cancelled.
* At 11:15 PM Thursday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by after
midnight tomorrow and continue to rise to near 10.0 feet by
tomorrow early afternoon.The river will fall below flood stage by
Saturday morning.
* Impact...At 10.0 feet, Greenway at Covered Bridge Road begins to
flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Mon Tue Wed
Neuse River
Clayton 9 8.8 Thu 11 PM 9.7 8.7 7.3 5.9 4.6
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Clayton: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$3 follow-up statements
974
WGUS82 KRAH 061439
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
939 AM EST FRI MAR 6 2015
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River Near Clayton affecting Johnston County
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-070239-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-150308T0900Z/
/CLYN7.1.ER.150306T0515Z.150306T1800Z.150307T2100Z.NO/
939 AM EST FRI MAR 6 2015
The Flood Warning continues for the Neuse River Near Clayton.
* At 9:15 AM Friday the stage was 10.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.5 feet by this
afternoon. The river will fall below flood stage tomorrow
afternoon.
* Impact...At 10.0 feet, Greenway at Covered Bridge Road begins to
flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Clayton 9 10.0 Fri 09 AM 9.6 7.8 6.1 4.8 3.9
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Clayton: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$
NCC101-070239-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-150309T1000Z/
/SMFN7.1.ER.150306T0222Z.150307T0600Z.150308T2200Z.NO/
939 AM EST FRI MAR 6 2015
The Flood Warning continues for the Neuse River At Smithfield.
* At 9:15 AM Friday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 17.3 feet by after
midnight tomorrow. The river will fall below flood stage
Sunday evening.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town
park and the Neuse riverwalk at the US70 bridge are flooded.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Smithfield 15 16.1 Fri 09 AM 17.3 16.0 13.8 12.0 10.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$431
WGUS82 KRAH 070046
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
746 PM EST FRI MAR 6 2015
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River Near Clayton affecting Johnston County
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-071246-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-150308T0400Z/
/CLYN7.1.ER.150306T0515Z.150306T1645Z.150307T1600Z.NO/
746 PM EST FRI MAR 6 2015
The Flood Warning continues for
the Neuse River Near Clayton.
* At 7:15 PM Friday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late morning tomorrow.
* Impact...At 10.0 feet, The Neuse River Greenway at Covered Bridge
Road begins to flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Clayton 9 9.7 Fri 07 PM 9.2 7.6 6.0 4.8 3.9
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Clayton: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$
NCC101-071246-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-150309T0900Z/
/SMFN7.1.ER.150306T0222Z.150307T0600Z.150308T2100Z.NO/
746 PM EST FRI MAR 6 2015
The Flood Warning continues for
the Neuse River At Smithfield.
* At 7:15 PM Friday the stage was 17.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.1 feet by
midnight. The river will fall below flood stage
Sunday afternoon.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town
park and the Neuse riverwalk at the US70 bridge are flooded.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Smithfield 15 17.0 Fri 07 PM 17.0 15.9 13.8 12.0 10.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$459
WGUS82 KRAH 070936
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
436 AM EST SAT MAR 7 2015
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Neuse River Near Clayton affecting Johnston County
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-071006-
/O.CAN.KRAH.FL.W.0007.000000T0000Z-150308T0400Z/
/CLYN7.1.ER.150306T0515Z.150306T1645Z.150307T0705Z.NO/
436 AM EST SAT MAR 7 2015
The Flood Warning is cancelled for
the Neuse River Near Clayton.
* At 4:15 AM Saturday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage at 2:05 AM this morning.
* Forecast...The river will continue to fall to 7.2 feet by tomorrow
morning.
* Impact...At 9.0 feet, Minor overflow occurs on both banks. Water
reaches the edge of the Neuse River Greenway trail.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed
Neuse River
Clayton 9 8.8 Sat 04 AM 7.2 6.0 4.8 3.9
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Clayton: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$
NCC101-072136-
/O.CON.KRAH.FL.W.0006.000000T0000Z-150309T0900Z/
/SMFN7.1.ER.150306T0222Z.150307T0915Z.150308T2100Z.NO/
436 AM EST SAT MAR 7 2015
The Flood Warning continues for
the Neuse River At Smithfield.
* At 4:15 AM Saturday the stage was 17.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town
park and the Neuse riverwalk at the US70 bridge are flooded.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed
Neuse River
Smithfield 15 17.3 Sat 04 AM 15.9 13.8 12.0 10.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Mar 5, 9:50 PM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 5, 9:50 PM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 950 PM EST THU MAR 5 2015 .SYNOPSIS...ARCTIC HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH FRIDAY AND SETTLE OVER THE REGION FRIDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... AS OF 950 PM THURSDAY... RADAR APPEARS TO SHOW THE LAST OF ANY PRECIP IN A NARROW BAND AS IT IS MOVING INTO THE COASTAL PLAIN. THE PRIMARY UPPER TROUGH IS SHEARING OUT AS IT MOVES THROUGH THE OHIO VALLEY...AND THE GOOD ISENTROPIC LIFT IS BEING LOST AS THE 850MB IS BECOMING NORTHWESTERLY...SO FORCING FOR ASCENT IS WANING. AFTER SCATTERED REPORTS OF SNOW AND SLEET FROM THE TRIAD TO THE TRIANGLE AND NORTHWARD...FORECAST SOUNDINGS SUGGEST MOST OF THE REMAINING MOISTURE ABOVE -10C WILL BE LOST BY 10PM. THE HRRR SOUNDINGS DO STILL SHOW A SMALL WINDOW OVER THE NEXT COUPLE OF HOURS WHERE THERE COULD BE A LITTLE LIGHT SNOW VIA THE SEEDER FEEDER PROCESS...AND THIS WAS SUPPORTED BY AN AIRCRAFT (AMDAR) SOUNDING AT KRDU JUST BEFORE 900 PM. THIS MAY EXPLAIN THE WEAK AND SHALLOW BANDS STILL DRIFTING ACROSS THE CENTRAL PIEDMONT. HOWEVER...THIS TOO WILL BE GONE BY 11PM... SO THE MAIN PRECIP MAY SEE SOME LIGHT FREEZING DRIZZLE IN THE NORTHERN COASTAL PLAIN AS STRONG WHERE TEMPS ARE FALLING BELOW FREEZING. OTHERWISE IT APPEARS THE POTENTIAL FOR WINTRY PRECIP HAS ENDED. WHILE THERE IS STILL PLENTY OF CLOUD COVER ACROSS THE REGION...THE HRRR SHOWS RAPID CLEARING FROM THE NORTHWEST AFTER MIDNIGHT AS THE REMAINING MOISTURE BELOW 850MB IS SCOURED OUT. WITH THE COLD ADVECTION AND CLEARING...TEMPS WILL DROP DRAMATICALLY AFTER MIDNIGHT...WITH MOST GUIDANCE GIVING UPPER TEENS IN THE NORTH AND UPPER 20S IN THE SOUTH. GIVEN THAT THE COLD AIR HAS BEEN DELAYED SO FAR...WILL NUDGE TEMPS UP TOWARD THE SLIGHTLY WARMER NAM/MET GUIDANCE. THE ROADS WILL REMAIN WET OVERNIGHT...AND WHILE A FEW HOURS OF A DRYING WIND WILL NO DOUBT HELP...BLACK ICE WILL BE AN ISSUE AS THE NIGHT WEARS ON. THE WINTER WEATHER ADVISORY WILL CONTINUE AS IS. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... AS OF 140 PM THURSDAY... HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY...AND REMAIN OVERHEAD THROUGH THE WEEKEND...RESULTING IN DRY WEATHER. CLEARING SKIES AND DECREASING WINDS ON FRIDAY...BECOMING CLEAR AND CALM OVERNIGHT AND THROUGH SATURDAY NIGHT. FRIDAY WILL BE COOL...WITH HIGHS IN THE MID 30S NORTHEAST TO LOW 40S SOUTHWEST AND OVERNIGHT LOWS IN THE UPPER TEENS TO MID 20S. TEMPERATURES WILL BEGIN TO MODERATE ON SATURDAY...HIGHS MAINLY IN THE LOW TO MID 50S AND LOWS IN THE LOW 30S. CLOUDS WILL BUILD BACK IN AGAIN ON SUNDAY AS WARM MOIST AIR BEGINS TO ADVECT IN FROM THE SOUTHWEST. NEAR SEASONAL TEMPERATURES WILL RETURN BY SUNDAY...HIGHS IN THE MID 50S TO LOW 60S AND LOWS IN THE UPPER 30S TO LOW 40S...ALTHOUGH THE CHANCES FOR SOME LIGHT RAIN WILL ALSO INCREASE SUNDAY NIGHT INTO MONDAY. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 140 PM THURSDAY... SPLIT FLOW REGIME CONTINUES TO CAUSE CONSIDERABLE RUN TO RUN VARIATION IN MODEL SOLUTIONS FOR THE LONGER RANGE FORECAST. A WEAK NORTHERN STREAM FRONT WILL BE MOVING ACROSS THE AREA ON MONDAY... WHICH WOULD ENCOUNTER DEEPER MOISTURE ACROSS THE SOUTHEAST WITH SCATTERED SHOWERS LATE MONDAY INTO MONDAY NIGHT. INCREASING POPS WOULD BE SPREADING BACK INTO THE WEST TUESDAY INTO WEDNESDAY AS THE FRONT STALLS ALONG THE COAST WITH SURFACE WAVES DEVELOPING AND RIDING NORTHEAST UP THE FRONTAL ZONE. TEMPERATURES TUESDAY WOULD TAKE A HIT WITH SURFACE WAVE DEVELOPMENT ENHANCING IN SITU DAMMING...AND HIGHS WILL STALL IN THE 50S... PERHAPS A BIT LOWER IF THE LOW LEVEL FEATURES ALLOWS FOR A MORE FAVORABLE DAMMING FEATURES TO ALIGN. CONFIDENCE FALLS OFF FURTHER IN THE WED AND THU PERIODS DUE TO QUESTIONABLE INTERACTIONS BETWEEN THE NORTHERN AND SOUTHERN STREAM SYSTEMS. AT THIS POINT...WILL INTRODUCE A SLIGHT CHANCE POP WITH HIGHS AROUND 60 BOTH DAYS. && .AVIATION /00Z THURSDAY THROUGH TUESDAY/... AS OF 740 PM THURSDAY... 24-HOUR TAF PERIOD: WARM MOIST AIR CONTINUES TO OVERRIDE COLD SURFACE HIGH PRESSURE ACROSS CENTRAL NC THIS EVENING... ALLOWING OR GENERALLY MVFR TO IFR CIGS. SEVERAL BANDS OF GENERALLY LIGHT PRECIP ARE MOVING ACROSS THE AREA CURRENTLY AS WELL. PRECIP MAY MIX OR TURN TO SOME LIGHT SNOW OR SLEET AT KGSO/KINT/KRDU/KRWI THIS EVENING BEFORE ENDING BY GENERALLY MIDNIGHT OR SO. GIVEN THE EXPECTED LIGHT PRECIP THINK VISBYS SHOULD REMAIN MVFR OR BETTER THIS EVENING WITH ANY PRECIP. IN ADDITION... AS THE STRONG SURFACE HIGH CONTINUES TO BUILD INTO THE AREA WE WILL SEE A NORTH TO NORTHEASTERLY WIND IN THE 9 TO 14 KT RANGE... WITH GUSTS AS HIGH AS 20 TO 22 KTS OVERNIGHT. DRIER AIR ALOFT IS EXPECTED TO SPREAD INTO THE REGION AFTER MIDNIGHT... WITH VFR CONDITIONS EXPECTED TO RETURN TO THE AREA BY GENERALLY 09 TO 12Z. HOWEVER... WE COULD SEE SOME LINGERING AREAS OF MVFR CIGS AT KRWI/KFAY/KRDU UNTIL AS LATE AS 15Z... WITH EVEN A FEW AREAS OF SCATTERED CLOUD COVER AT KGSO/KINT AT AROUND 2500FT DURING THE MID MORNING HOURS AS WELL. MOSTLY SUNNY SKIES AND VFR CONDITIONS ALONG WITH DECREASING WINDS ARE EXPECTED ACROSS CENTRAL NC BY MID TO LATE MORNING... AND CONTINUING FOR THE REST OF THE DAY. OUTLOOK: HIGH CONFIDENCE THAT VFR CONDITIONS WILL PERSIST THROUGH THE WEEKEND ACROSS CENTRAL NC AS HIGH PRESSURE BUILDS IN AND REMAINS OVER THE REGION. THE NEXT CHANCE FOR SUB-VFR CONDITIONS WILL BE DURING THE OVERNIGHT HOURS SUNDAY NIGHT AND MONDAY NIGHT AS MORE WARM MOIST AIR ADVECTS INTO CENTRAL NC. && .RAH WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR NCZ007>011-021>028- 038>043-078. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST FRIDAY FOR NCZ073>077-083>086-088-089. && SYNOPSIS...WSS NEAR TERM...WSS/BLS SHORT TERM...KC LONG TERM...MLM AVIATION...BSD/KC
Hazardous weather outlook, Mar 5, 4:52 PM EST, 7 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 452 PM EST THU MAR 5 2015 NCZ073>077-083>086-088-089-061000- STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 452 PM EST THU MAR 5 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FOR BLACK ICE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FOR BLACK ICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007>011-021>028-038>043-078-061000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-WAYNE- 452 PM EST THU MAR 5 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY FOR BLACK ICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 8:54 PM EST | River Flood Warning | RAH | Johnston | 4 days |
Nearby
River Flood Warnings in North Carolina, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.